# SDR CA981123016

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Propeller: Mcauly 3FF32C501
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: GQ6642R
- Condition: Failed
- Location: Starter
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER CLUTCH OUTSIDE BEARING BLOWN CAUSING SEAL DAMAGE AND OIL LEAK.
